Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 156, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 20, 2005, 6:47 PM CDT for Boone County, Greene County, Iowa. It was in force for 60 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 6:47 PM CDT (23:47 UTC)
- Expired
- Jun 20, 2005, 7:47 PM CDT
- In force
- 60 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Boone County, IA, Greene County, IA
The radar
The Des Moines radar (KDMX), 48 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:00 PM CDT | TSTM WND DMG | 7 E Churdan, IA | A 10 FOOT BY 5 FOOT STURDY SHED BLOWN DOWN. |
| Jun 20, 7:10 PM CDT | TSTM WND DMG | Scranton, IA | LARGE TREE IN SCRANTON BLOWN DOWN AND BLOCKING ROAD. |
| Jun 20, 7:17 PM CDT | TSTM WND DMG | Ogden, IA | TREE DAMAGE AND POWER LINES DOWN. REPORTED BY BOONE COUNTY EMERGENCY MANAGEMENT. |
| Jun 20, 7:20 PM CDT | TSTM WND DMG | Jefferson, IA | SEVERAL TREES DOWN. |
| Jun 20, 7:25 PM CDT | TSTM WND DMG | 4 Ese Boone Municipal A, IA | WINDOW BLOWN OUT OF HOME AT ISU AGRONOMY FARM. WINDS ESTIMATED AT 60 MPH. FROM IOWA STATE UNIVERSITY/IOWA ENVIRONMENTAL MESONET. |
| Jun 20, 7:28 PM CDT | TSTM WND DMG | Madrid, IA | SEVERAL 2 TO 3 FOOT DIAMETER TREES DOWN. |
| Jun 20, 7:31 PM CDT | TSTM WND GST 58 | Madrid, IA | FROM KCCI TV SCHOOLNET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -545 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 202347 SVRDMX IAC015-073-210045- /O.NEW.KDMX.SV.W.0156.050620T2347Z-050621T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 647 PM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOONE COUNTY IN CENTRAL IOWA. GREENE COUNTY IN WEST CENTRAL IOWA. * UNTIL 745 PM CDT. * AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF WEBSTER CITY TO 5 MILES WEST OF GOWRIE...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF FORT DODGE TO 20 MILES SOUTHWEST OF FORT DODGE...AND MOVING SOUTH AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR PILOT MOUND BY 655 PM CDT. NEAR SCRANTON BY 700 PM CDT. NEAR JEFFERSON BY 705 PM CDT. NEAR BOONE MUNICIPAL AIRPORT BY 710 PM CDT. NEAR LUTHER BY 715 PM CDT. THE LOCATIONS OF CHURDAN...PATON...BOXHOLM...FRASER...DANA...GRAND JUNCTION...JEFFERSON MUNICIPAL AIRPORT...BEAVER...RIPPEY AND BERKLEY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY. EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR DAMAGE. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4219 9375 4219 9461 4189 9462 4187 9372 $$ DONAVON
2 follow-up statements
000 WWUS53 KDMX 210030 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 729 PM CDT MON JUN 20 2005 IAC015-073-210045- /O.CON.KDMX.SV.W.0156.000000T0000Z-050621T0045Z/ GREENE IA-BOONE IA- 729 PM CDT MON JUN 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BOONE AND GREENE COUNTIES UNTIL 745 PM CDT... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BOONE TO 8 MILES SOUTHWEST OF JEFFERSON...OR ALONG A LINE EXTENDING FROM 34 MILES NORTH OF DES MOINES TO 41 MILES SOUTHWEST OF FORT DODGE...AND MOVING SOUTH AT 10 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR BERKLEY BY 740 PM CDT. NEAR LUTHER BY 745 PM CDT. AT 717 PM...BOONE COUNTY EMERGENCY MANAGEMENT REPORTED TREE DAMAGE AND POWER LINES DOWN IN OGDEN. THE LOCATIONS OF BOONE MUNICIPAL AIRPORT...JEFFERSON MUNICIPAL AIRPORT...BEAVER...GRAND JUNCTION...SCRANTON AND RIPPEY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4219 9375 4219 9461 4189 9462 4187 9372 $$ RUSSELL
000 WWUS53 KDMX 210047 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 746 PM CDT MON JUN 20 2005 IAC015-073-210056- /O.EXP.KDMX.SV.W.0156.000000T0000Z-050621T0045Z/ GREENE IA-BOONE IA- 746 PM CDT MON JUN 20 2005 ...THE SEVERE THUNDERSTORM WARNING FOR BOONE AND GREENE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 745 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR NORTH CENTRAL AND NORTHWEST IOWA. LAT...LON 4219 9375 4219 9461 4189 9462 4187 9372 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:45 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 20, 3:45 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 PM CDT MON JUN 20 2005 .SHORT TERM...TNGT THRU WED NGT TSTM TRENDS RMN PRIMARY FOCUS THRU PD. CURRENT SITUATION HAS ELONGATED MCS ACRS SRN MN SAGGING SLY SWD. SEE NO REASON WHY THIS SHOULD NOT DROP INTO IA THIS EVE WITH UNCAPPED MLCAPES 1500-3000 J/KG NWRN FA. DEEP SHEAR WEAK HWVR SO DO NOT XPC MUCH IN THE WAY OF ORGANIZED WDSPRD SVR WX...BUT COULD BE SOME WIND WITH WET MICROBURSTS. LOW LVL LAPSE RATES AOA 7 C/KM...SFC-H7 DELTA THETA-E AOA 30K AND DCAPES ARND 1400 J/KG. SVR HAIL WL BE HARD TO COME BY HWVR OUTSIDE OF STG SUPERCELLS WITH CURRENT FRZG LVL AOA 16K FT. MEAN WND AND CORFIDI VECTORS SUGGEST THESE STORMS SHOULD CONT PUSHING SLY SWD INTO IA. QUESTION IS HOW FAR S...BUT STARTED WITH CATEGORICAL TO LIKELY WORDING NRN HLF TNGT. INTO TMRW DO NOT HAVE GREAT CONFIDENCE IN ANY MDL...OR FCST FOR THAT MATTER TDA. NAM/RUC13 DVLPG CONVECTION TOO FAR S ATTM...NAM HAS NOTHING TO OUR N 00-06Z...AND GFS DVLPS SGFNT CONVECTIVE FEEDBACK ISSUES DRNG PEAK HEATING TUE WHICH CONTAMINATES LOW LVL FIELDS AND QPF. ALTHOUGH IT DOES NOT PROPAGATE IT TOO WELL...NAM DOES REFLECT UPR MS VLY MCS ATTM AND DOES NOT HAVE THE FEEDBACK PROBLEM BY TUE NGT SO IT WL BE GIVEN SLGT EDGE BY DEFAULT. SOME FORM OF MCS MAY BE ONGOING TMRW MRNG...THEN SHRT WV INVOF NV SHOWING UP IN WATER VAPOR IMAGERY IS LIFTED OVR RDG BY NAM DVLPG DAKOTAS MCS TUE...DROPPING INTO IA LATER IN DAY. ISENT LIFT AND QG FORCING AHD OF WV CONTS TUE NGT AND WED SO WL HAVE TO KEEP CHCS GOING THEN TOO TIL BREAK LATE WED WHEN THETA-E ADVCTN AND LOW LVL JET FOCUSES MORE INTO MN AND NERN IA. DID NOT CHG TEMPS TOO MUCH TNGT. GUIDANCE SHOULD FINALLY BE BETTER AND LOSE ITS WRM BIAS AS MOIST AMS RTRNG. TEMPS PROBLEMATIC TMRW DEPENDING ON EVALUTION OF MCS. STAYED TWRD COOL END OF GUIDANCE CONSIDERING PCPN POTENTIAL AND PAST HISTORY OF MAX TEMP VERIFICATION. FOR MINS TUE NGT AND WED NGT LEANED TWRD WARMER END OF THINGS. MSTR MAY POOL ALG BNDRY TUE NGT WITH DECENT SLY WNDS WED NGT ACRS WRM SECTOR. FOLLOW COMPROMISE AND A DEG BLO OUTSIDE OF LCL CLIMO ADJUSTMENTS FOR WED. .LONG TERM...THU THRU MON MAIN FOCUS IN THIS PD WL BE PCPN CHCS ASSOCD WITH FNTL BNDRY AS IT FINALLY SLIDES SWD IN BODY THRU FA BEFORE RETREATING NWD AGN EARLY NEXT WEEK. MDLS SEEM TO BE IN RELATIVELY GOOD AGREEMENT WITH LRG AND SMALLER SCALE FEATURES BRINGING FNT INTO EXTRM NWRN PTNS LATE THU NGT...INTO FAR SRN SXNS FRI AFTN...THEN PUSHING NWD INTO MN AGN SUN. WOULD FAVOR LESS AGGRESSIVE GFS/UKMET FNTL MOVMT CONSIDERING STRENGTH OF RDG AND THE SEASON. SEE LTL IN THE WAY OF SFC BASED DVLPMT ALG FNT. GFS FCST SOUNDINGS DO SHOW POTENTIAL AND CIN REDUCTION DRNG PEAK HEATING FRI AFTN EVEN WITH RELATIVELY WRM MID LVL TEMPS. LESS POTENTIAL SAT. HWVR FRI IS WITH 70-75 DEG SFC DWPNTS WHICH SEEMS UNREALISTIC CONSIDERING UPSTREAM OBS AND CURRENT RELATIVELY DRY GROUND. HAVE GONE WITH SLGT CHCS ALG AND N OF FNT THRU SAT INSTEAD BASED ON WEAK THETA-E ADVCTN AND FRONTOGENICAL FORCING ALF. WRMFNT RETREATS SAT NGT BUT BEST THEMODYNAMIC FORCING APPRS TO BE N OF IA SO REMOVED PREVIOUS POPS. DID NOT MAKE MANY CHGS TO GOING TEMP FCST. THU STILL APPRS TO BE WARMEST DAY WITH MIXING GOING AOA WARMEST OF MOS ENSEMBLE RUNS. MDLS COOL H85 TEMPS A FEW DEGS WITH FNT INVOF FRI AND SAT...BUT GOING AOA GUIDANCE AGN APPRS TO BE A GOOD BET BY DAY 7 WITH SWLY WNDS AND MIXING POTENTIAL. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SMALL/RUSSELL
Hazardous weather outlook, Jun 20, 3:48 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 348 PM CDT MON JUN 20 2005 IAZ046>050-057>062-070>075-081>086-092>097-212100- GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 348 PM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY ALONG AND SOUTH OF HIGHWAY 20. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT AS FAR SOUTH AS INTERSTATE 80 WITH THE BEST CHANCE NORTH OF HIGHWAY 30. AN ISOLATED SEVERE STORM IS POSSIBLE WITH NICKEL SIZED HAIL AND 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN THREATS WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS WILL ALSO BE A THREAT. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON TUESDAY. IAZ004>007-015>017-023>028-033>039-044-045-212100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL- 348 PM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY ALONG AND NORTH OF HIGHWAY 20.. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS ARE EXPECTED TO DROP SOUTH OUT OF MINNESOTA THIS EVENING WITH A FEW STORMS CONTAINING LARGE HAIL UP TO THE SIZE OF QUARTERS AND WINDS TO 65 MPH. THE STORMS WILL BE SLOW MOVING AND THIS WILL LEAD TO LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN THREATS WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS WILL ALSO BE A THREAT. A FEW THUNDERSTORMS WILL BE ALSO POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND AGAIN ON TUESDAY. DONAVON
In the hours before
Local storm report, Jun 20, 6:10 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
610 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG BUFFALO CENTER 43.39N 93.94W
06/20/2005 WINNEBAGO IA TRAINED SPOTTER
1 FOOT DIAMATER BRANCH DOWN ALONG WITH MANY SMALLER
BRANCHES. MINOR DAMAGE TO GRAIN BIN. WIND ESTIMATED AT 60
TO 70 MPH.
&&
SMALLLocal storm report, Jun 20, 6:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST HUMBOLDT 42.72N 94.22W
06/20/2005 60 MPH HUMBOLDT IA TRAINED SPOTTER
SHED BLOWN DOWN.
&&
ROBLocal storm report, Jun 20, 6:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG HUMBOLDT 42.72N 94.22W
06/20/2005 HUMBOLDT IA TRAINED SPOTTER
SIX INCH TREE LIMBS DOWN.
&&
ROBLocal storm report, Jun 20, 6:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST FORT DODGE 42.51N 94.18W
06/20/2005 60 MPH WEBSTER IA TRAINED SPOTTER
FIVE INCH DIAMETER TREE LIMBS DOWN.
&&
ROBLocal storm report, Jun 20, 6:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG FORT DODGE 42.51N 94.18W
06/20/2005 WEBSTER IA TRAINED SPOTTER
TREES OF UNKOWN SIZE DOWN AND POWER LINES DOWN ON A CAR
BLOCKING THE ROAD.
&&
RUSSELLLocal storm report, Jun 20, 6:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG FORT DODGE 42.51N 94.18W
06/20/2005 WEBSTER IA TRAINED SPOTTER
WIDESPREAD TREE DAMAGE. DAMAGE TO POWER LINES AND CARS
FROM FALLING TREES.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:34 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 41 min |
| Jun 20, 4:41 PM CDT | Severe Thunderstorm Warning | DMX | Winnebago | 49 min |
| Jun 20, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 49 min |
| Jun 20, 5:09 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 56 min |
| Jun 20, 5:15 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 40 min |
| Jun 20, 5:29 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 48 min |
| Jun 20, 5:45 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 40 min |
| Jun 20, 6:06 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 46 min |
| Jun 20, 6:23 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 55 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.